# SDR EIA2003055

- Difficulty date: April 8, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- Aircraft time: 55,960 hours, 70,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crossbeam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CROSSBEAM 2ND FROM TOP .5 INCH CRACK AT FWD END IN RADIUS.  REPAIRED L1 DOOR CROSSBEAM, BLENDED EDGE AO PART REF DC9 SRM 53-01 FIG 1, STOPPED DRILLED CRACK PER DC9 SRM 52-05 FIG 3, HF EDDY CURRENT PER DOUGLAS SOP 51-06-07, NO CRACKS NOTED.
